Alert archive / Kentucky / Flash Flood Warnings in 2008
Flash Flood Warning 8, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 3, 2008, 5:38 PM CDT for 4 counties in Kentucky. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2008, 5:38 PM CDT (22:38 UTC)
- Expired
- Apr 3, 2008, 9:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hopkins County, KY, McLean County, KY, Muhlenberg County, KY, Webster County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:29 PM CDT | FLASH FLOOD | Madisonville, KY | PARKWOOD PLAZA MALL PARKING LOT IS UNDER WATER. MADISON SQUARE DRIVE HAS STANDING WATER ALONG SECTIONS NEAR THE MALL. |
| Apr 3, 7:39 PM CDT | FLASH FLOOD | Greenville, KY | HIGH WATER REPORTED ALONG COUNTY HIGHWAY 601. |
| Apr 3, 9:42 PM CDT | FLASH FLOOD | Earlington, KY | ALONG HWY 112 FROM DOWNTOWN EARLINGTON TO 4200 IISLEY ROAD...WHICH IS ALSO HWY 112...DITCHES WERE FLOODED OVER. EARLINGTON LAKE WAS RISING STEADILY BUT NOT OVER THE ROADWAY YET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 111 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KPAH 032241
FFWPAH
KYC107-149-177-233-040245-
/O.NEW.KPAH.FF.W.0008.080403T2238Z-080404T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
538 PM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOPKINS COUNTY IN NORTHWEST KENTUCKY
MCLEAN COUNTY IN NORTHWEST KENTUCKY
WEBSTER COUNTY IN NORTHWEST KENTUCKY
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 945 PM CDT.
* AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING EAST
ACROSS THE WARNED AREA. SOME OF THE HEAVIER THUNDERSTORMS WILL BE
CAPABLE OF AN INCH OF RAIN PER HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEBREE...
PROVIDENCE...MADISONVILLE...LIVERMORE...DIXON...CLAY AND CALHOUN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA. REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY
FOR RELAY TO THE NATIONAL WEATHER SERVICE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3709 8691 3705 8726 3715 8734 3711 8753
3715 8769 3724 8781 3732 8781 3731 8785
3737 8781 3741 8793 3746 8795 3765 8772
3768 8740 3757 8706 3748 8712 3733 8713
3733 8712 3737 8709 3736 8704 3722 8690
TIME...MOT...LOC 2238Z 180DEG 0KT 3732 8755
$$1 follow-up statement
000
WGUS73 KPAH 040034
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
729 PM CDT THU APR 3 2008
KYC107-149-177-233-040245-
/O.CON.KPAH.FF.W.0008.000000T0000Z-080404T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN KY-WEBSTER KY-HOPKINS KY-MUHLENBERG KY-
729 PM CDT THU APR 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
HOPKINS...WEBSTER AND MCLEAN COUNTIES IN NORTHWEST KENTUCKY...AND
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THE AREA OF VERY HEAVY
RAINFALL WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE WARNED
AREA. HOWEVER...ADDITIONAL SHOWERS AND THUNDERSTORMS...SOME OF WHICH
CONTAIN HEAVY RAINFALL...ARE EXPECTED TO DEVELOP AND LIKELY IMPACT
THE WARNED AREA OVER THE NEXT FEW HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEBREE...
PROVIDENCE...MADISONVILLE...LIVERMORE...DIXON...CLAY AND CALHOUN.
A SPOTTER IN HOPKINS COUNTY KENTUCKY REPORTED THAT THE PARKWAY
PLAZA MALL PARKING LOT IN MADISONVILLE IS UNDER WATER. IN
ADDITION...MADISON SQUARE DRIVE HAS STANDING WATER IN SECTIONS NEAR
THE MALL.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3709 8691 3705 8726 3715 8734 3711 8753
3715 8769 3724 8781 3732 8781 3731 8785
3737 8781 3741 8793 3746 8795 3765 8772
3768 8740 3757 8706 3748 8712 3733 8713
3733 8712 3737 8709 3736 8704 3722 8690
TIME...MOT...LOC 0029Z 180DEG 0KT 3732 8755
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 1:33 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Apr 3, 1:33 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
133 PM CDT THU APR 3 2008
.DISCUSSION...
WARM FRONT IS STILL SOUTH OF PAH FA...BUT ELEVATED STORMS WERE
OVERRUNNING THE BOUNDARY AND OFFERING ISOLD SVR THREAT INTO OZARKS
OF SEMO ALREADY. ANTICIPATE ISOLD SVR THREAT TO CONTINUE ALONG/IN
ADVANCE OF WARM FRONT AS IT LIFTS NORTH THIS PM/EVENING...LAYING
OUT SOMEWHERE ROUGHLY ALONG THE LOWER OH RIVER VALLEY. THEN FOCUS
SHIFTS TO WEST AS COLD FRONT COMES IN. STRONG TO SVR (STILL IN
SWODY1-2 SLGT RISK) STORMS ALONG/IN ADVANCE OF COLD FRONT WILL
ALSO BRING NEXT BOUT OF LOCALLY HEAVY RAINS. THIS MORNING-EARLY PM
RAINS HAVING BROUGHT FORECAST REALIZED .5-1.5 RAINS...THE
OVERNIGHT ROUND LOOKS TO BRING AN ADDITIONAL 2-3 WHICH SHOULD
BRING US CLOSE TO REALIZING OUR 4-5 HPC/FORECAST BULLSEYES. FFA
CONTINUES.
MAIN MODEL TREND IS SLOWER COLD FROPA W/SVR RISK & HEAVY RAIN
THREAT MORESO IN THE OVERNIGHT HOURS (03-09Z OR EVEN 06-12Z)
VERSUS YESTERDAY RUNS WHICH SHOWED 00-06Z AS PRIMARY THREAT HOURS.
EITHER WAY MODELS STILL SHOW FROPA BY 12Z TONIGHT SO HEAVIEST RAIN
THREAT FOR MOST OF THE AREA IS OVER BY THEN AND 18Z FFA END TIME IS
FINE. HOWEVER 2NDARY WAVE DEVELOPS AND RIDES ALONG THE STALLING
BOUNDARY THRU 18Z...SO SOME LOCALLY HEAVIER SHOWERS WILL CONTINUE
ACROSS MAINLY THE PENNYRILE OF WRN KENTUCKY. STILL THINK 18Z END
TIME IS GOOD THOUGH WELL LINGER A POP THRU THE PM HOURS IN THE SE
ESP...AND FLOOD WARNINGS MAY LINGER TOO.
DONT ANTICIPATE WELL SEE TRUE CLEARING TIL UPPER TROF
PASSAGE...WHICH IS NOT TIL SAT AM. AFTER THAT SURFACE HIGH RIDGE
MOVES INTO MID MS VALLEY FROM WEST AND SATURDAY SHOULD FINISH OUT
AS A NICE DAY. THIS WILL BEGIN A 24-48 HOUR TRANQUIL PERIOD AS THE
HIGH SLOWLY MIGRATES EAST AND UP THE OH VALLEY.
AFTER THAT THE MEDIUM-LONG RANGE PORTION OF THE FORECAST LOOKS TO
OFFER A MORE ZONAL FLOW PATTERN THAT RETURNS CHANCE POPS TO THE
PACKAGE ALMOST DAILY. WE TIME THE VARIOUS IMPULSES AND TRY TO
NARROW THE POPS DOWN AS MUCH AS POSSIBLE. OVERALL THE GFS & ECMWF
NOW OFFER A TRANSITIONING THEME FROM THE ZONAL FLOW PATTERN TO A
CENTRAL U.S. TROF BY THE END OF THE PERIOD...WHICH MIGHT OFFER OUR
NEXT BEST CHANCE FOR STRONGER STORMS BY THE END OF THE WEEK.
WE USED A MOS BLEND FOR THE NEAR TERM TEMP APPROACH AND FOLLOWED
THE HPC LEAD WITH COLLABORATIVE TWEEKS FOR THE MEDIUM TO LONG
RANGE TEMP FORECAST.
&&
.AVIATION...
IFR CIGS/MVFR VSBYS THE RULE IN OTHERWISE RELATIVE LULL BETWEEN
DEPARTING AM-EARLY PM RAINS AND INCOMING CONVECTION ASSOCIATED
WITH WARM FRONT...STILL PERCHED JUST TO THE SOUTH AT 18Z...AND
FORECAST TO LIFT NORTH THRU EARLY TONIGHT. ANTICIPATE ELYS GOING
SLY WITH WARM FROPA AND INCREASING CHANCES OF CONVECTION BEGINNING
ESP AFT 03Z. IFR CIGS MAY BRIEFLY RECOVER TO MVFR FLIGHT CATEGORY
BUT DETERIORATE TO IFR/EVEN LIFR AFT 03Z AS COLD FRONT APPROACHES.
LINE OF STRONG THUNDERSTORMS W/IFR-LIFR CIGS/VSBYS WILL HIT W/COLD
FROPA FORECAST 06Z-12Z TIME FRAME. AFT 12Z SOME IMPROVEMENT BUT
STILL LINGERING IFR-MVFR CIGS THRU END OF PLANNING PERIOD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
HUMPHREYHazardous weather outlook, Apr 3, 4:20 AM CDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 420 AM CDT THU APR 3 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-041000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 420 AM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A FLASH FLOOD WATCH IN EFFECT FOR THE ENTIRE QUAD STATE TODAY INTO EARLY FRIDAY AFTERNOON. 2 TO 4 INCHES OF RAIN IS FORECAST FOR THE QUAD STATE WITH SOME READINGS UP TO 5 INCHES POSSIBLE FOR STORM TOTALS. THESE HEAVY RAINS MAY CAUSE FLASH FLOODING...PROLONG ONGOING FLOODING...OR CAUSE A SECONDARY RISE IN RIVER LEVELS. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE QUAD STATE TODAY AND ESPECIALLY OVERNIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WIND AND HAIL BUT AN ISOLATED TORNADO IS POSSIBLE AS WELL. THE BEST CHANCE OF SEVERE WEATHER WILL BE OVER SOUTHEAST MISSOURI WITH THE THREAT DECREASING TOWARD SOUTHWEST INDIANA. REFER TO THE LATEST WATCHES...WARNINGS ...AND STATEMENTS FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A FLASH FLOOD WATCH IN EFFECT FOR THE ENTIRE QUAD STATE THROUGH EARLY FRIDAY AFTERNOON. THE BEST CHANCE OF HEAVY RAIN WILL OCCUR BEFORE SUNRISE FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO ACTIVATE TODAY AND OVERNIGHT. IN ADDITION PLEASE FORWARD HEAVY RAINFALL MEASUREMENTS OR FLOODING TO THE NATIONAL WEATHER SERVICE. KH
In the hours before
Local storm report, Apr 3, 4:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
446 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD DELTA 37.20N 89.74W
04/03/2008 CAPE GIRARDEAU MO LAW ENFORCEMENT
THREE TO FOUR INCHES OF WATER OVER HWY P JUST SOUTH OF
DELTA. FARTHER SOUTH...NEARLY 2 FEET OF WATER OVER THE
ROADWAY.
&&
CWLocal storm report, Apr 3, 4:47 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
447 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD JACKSON 37.38N 89.65W
04/03/2008 CAPE GIRARDEAU MO LAW ENFORCEMENT
WATER OVER THE ROADWAY ON HIGHWAY 61 NORTH OF
JACKSON...JUST ON THE NORTHERN EDGE OF THE CITY LIMITS.
HOWEVER...ROAD HAS NOT CLOSED.
&&
CWLocal storm report, Apr 3, 5:09 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
509 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM FLASH FLOOD METROPOLIS 37.15N 88.71W
04/03/2008 MASSAC IL LAW ENFORCEMENT
SEVERAL ROADS WITH WATER OVER THEM THROUGHOUT COUNTY.
&&
CWLocal storm report, Apr 3, 5:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
511 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM FLASH FLOOD ZALMA 37.14N 90.08W
04/03/2008 BOLLINGER MO LAW ENFORCEMENT
WATER OVER HWY PP AND HWY H IS CLOSED BETWEEN ZALMA AND
GRASSY.
&&
CWLocal storm report, Apr 3, 5:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
513 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLASH FLOOD BENTON 37.10N 89.56W
04/03/2008 SCOTT MO LAW ENFORCEMENT
NUMEROUS ROADS WITH WATER OVER THEM NEAR COMMERCE...NEW
HAMBURG AND BENTON...INCLUDING I-55.
&&
CWLocal storm report, Apr 3, 5:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
530 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM FLASH FLOOD MIDWAY 37.23N 88.62W
04/03/2008 MASSAC IL TRAINED SPOTTER
SECTION OF HIGHWAY LEADING INTO COMMUNITY IS COVERED WITH
NEARLY ONE HALF FOOT OF FAST MOVING WATER. LOCAL CREEK IS
WELL OUT OF ITS BANKS WITH LARGE DEBRIS WITHIN THE FLOW.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:23 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 26 min |
| Apr 3, 3:20 PM CDT | Flash Flood Warning | PAH | Ballard, McCracken | 4 hr |
| Apr 3, 3:24 PM CDT | River Flood Warning | PAH | Muhlenberg | 16 days |
| Apr 3, 3:24 PM CDT | River Flood Warning | PAH | McLean, Webster | 14 days |
| Apr 3, 4:19 PM CDT | Flash Flood Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 4 hr |
Nearby
Flash Flood Warnings in Kentucky, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.